Record number :
842156
Title of article :
ON THE NUMBER OF CLIQUES AND CYCLES IN GRAPHS
Author/Authors :
آرين نژاد، مسعود نويسنده , , امامي ، مژگان نويسنده Department of Mathematics, University of Zanjan, P.O.Box 45371-38791, Zanjan, Iran Emami, Mojgan
Issue Information :
فصلنامه با شماره پیاپی 0 سال 2013
Pages :
7
From page :
27
To page :
33
Abstract :
We give a new recursive method to compute the number of cliques and cycles of a graph. This method is related, respectively to the number of disjoint cliques in the complement graph and to the sum of permanent function over all principal minors of the adjacency matrix of the graph. In particular, let G be a graph and let G be its complement, then given the chromatic polynomial of G, we give a recursive method to compute the number of cliques of G. Also given the adjacency matrix A of G we give a recursive method to compute the number of cycles by computing the sum of permanent function of the principal minors of A. In both cases we confront to a new computable parameter which is de ned as the number of disjoint cliques in G.
Journal title :
Transactions on Combinatorics
Journal title :
Transactions on Combinatorics
Serial Year :
2013
Link To Document :
بازگشت